Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Properties of solutions of stochastic differential equations with random coefficients, non-Lipschitzian diffusion, and Poisson measures


Author: V. P. Zubchenko
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 82 (2010).
Journal: Theor. Probability and Math. Statist. 82 (2011), 11-26
MSC (2010): Primary 60H10; Secondary 60H05, 60J65
DOI: https://doi.org/10.1090/S0094-9000-2011-00824-1
Published electronically: August 2, 2011
MathSciNet review: 2790480
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The existence and uniqueness of a solution of a stochastic differential equation with random coefficients, non-Lipschitzian diffusion, and with centered as well as with non-centered Poisson measures are proved. We estimate the probability that a solution eventually becomes negative. We find conditions for the existence of a nonnegative solution.


References [Enhancements On Off] (What's this?)

  • 1. J. C. Cox, J. E. Ingersoll, and S. A. Ross, A theory of the term structure of interest rates, Econometrica 53 (1985), 385-407. MR 785475
  • 2. V. Zubchenko, Long-term returns in stochastic interest rate models, Theory Stoch. Process. 13(29) (2007), no. 4, 247-261. MR 2482264 (2010h:60188)
  • 3. I. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations and their Applications, Naukova dumka, Kiev, 1982. (Russian) MR 678374 (84j:60003)
  • 4. N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland Publishing Co./Kodansha, Ltd., Amsterdam-New York/Tokyo, 1981. MR 637061 (84b:60080)
  • 5. G. L. Kulinich, On existence and uniqueness of a solution of a stochastic differential equation with martingale differential, Teor. Veroyatnost. i Primenen. XIX (1974), no. 1, 169-173; English transl. in Theory Probab. Appl. 19 (1975), 168-171. MR 0345209 (49:9948)
  • 6. G. Deelstra and F. Delbaen, Convergence of discretized stochastic (interest rate) processes with stochastic drift term, Appl. Stochastic Models Data Anal. 14 (1998), 77-84. MR 1641781 (99g:60097)
  • 7. V. P. Zubchenko and Yu. S. Mishura, Existence and uniqueness of solutions of stochastic differential equations with non-Lipschitz diffusion and Poisson measure, Teor. Imovir. Mat. Stat. 80 (2009), 43-54; English transl. in Theory Probab. Math. Statist. 80 (2010), 47-59. MR 2541951 (2010h:60189)
  • 8. I. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations, Naukova dumka, Kiev, 1968; English transl., Springer-Verlag, New York-Heidelberg, 1972. MR 0263172 (41:7777); MR 0346904 (49:11625)
  • 9. R. J. Elliott, Stochastic Calculus and Applications, Springer-Verlag, New York-Heidelberg-Berlin, 1986. MR 678919 (85b:60059)
  • 10. T. Yamada, Sur une construction des solutions d'équations différentielles stochastiques dans le cas non-lipshitzien, Sém. de Prob. XII (1978), Lecture Notes in Math. 649, 114-131. MR 520000 (80k:60076)
  • 11. J. Gaier, P. Grandits, and W. Schachermayer, Asymptotic ruin probabilities and optimal investment, Ann. Appl. Probab. 13 (2003), 1054-1076. MR 1994044 (2004k:91124)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60H10, 60H05, 60J65

Retrieve articles in all journals with MSC (2010): 60H10, 60H05, 60J65


Additional Information

V. P. Zubchenko
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 2, Kiev 03127, Ukraine
Email: v_zubchenko@ukr.net

DOI: https://doi.org/10.1090/S0094-9000-2011-00824-1
Keywords: Stochastic differential equations, non-Lipschitzian diffusion, Poisson measure, existence and uniqueness of a solution, nonnegativity of a solution, ruin probability
Received by editor(s): July 10, 2009
Published electronically: August 2, 2011
Additional Notes: The author is indebted to the European Commission for their support in the framework of the “Marie Curie Actions” program, grant PIRSES-GA-2008-230804
Article copyright: © Copyright 2011 American Mathematical Society

American Mathematical Society